# SDR SWIA2025F01329

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 53,152 hours, 35,510 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND DAMAGE TO THE HSTA RH SCREW JACK TOP ATTACHMENT AND BACKUP STRUCTURE IN MULTIPLE AREAS.DAMAGE UPPER CENTER AREA OF MATING SURFACE "FOOT" MEASURES 0.25" L X 0.062" W BY 0.0010 DEEPDAMAGE ON UPPER RH CORNER OF MATING SURFACE "FOOT" MEASURES 0.4375" L X 0.15625 W AND 0.015 "DEEP CORNER HAS BEEN SLOPED AND ISNT FLAT. DAMAGE ON LH SIDE OF MATING SURFACE "FOOT" MEASURES 0.281" L X 0.0625" W X 0.005 DEEP DAMAGE FOUND ON FACE OF MOUNT "LOOKING HEAD ON" MEASURES 0.375"L X 0.0937W" CORNER HAS BEEN ROUNDED DAMAGE  FOUND ON NEA RH FWD MOUNTING HOLE "EAR" MEASURES 0.28'L X 0.062"W X 0.005 DEEP.    (FILED CLOSED)COMPLIED WITH REO 670-55-11-425, REPAIRED DAMAGE TO THE HSTA RH SCREW JACK TOP ATTACHMENT AND BACKUP STRUCTURE IN MULTIPLE AREAS. DAMAGE UPPER CENTER AREA OF MATING SURFACE "FOOT" MEASURES 0.25" L X 0.062" W BY 0.0010 DEEP DAMAGE ON UPPER RH CORNER OF MATING SURFACE "FOOT" MEASURES 0.4375" L X 0.15625 W AND 0.015 "DEEP CORNER HAS BEEN SLOPED AND ISNÂ€™T FLAT. DAMAGE ON LH SIDE OF MATING SURFACE "FOOT" MEASURES 0.281" L X 0.0625" W X 0.005 DEEP DAMAGE FOUND ON FACE OF MOUNT "LOOKING HEAD ON" MEASURES 0.375"L X 0.0937W" CORNER HAS BEEN ROUNDED DAMAGE FOUND ON NEA RH FWD MOUNTING HOLE "EAR" MEASURES 0.28'L X 0.062"W X 0.005 DEEP. REFERENCE CP 30892789, DAMAGE DETERMINED TO BE MAJOR REPAIR PER GMM 3-26.
